# SDR AWXA9800032

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY AISLE LIGHT INOP AT SEAT ROW 15.  REPAIRED CONNECTOR AT ROW 15 WALL DISCONNECT, OPS OK.
